# SDR 96UAL900433

- Difficulty date: June 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923UA
- Make and model: Boeing 737522
- Aircraft serial: 26643
- Engine: Ge CFM56*
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Element
- Part number: 355604310
- Condition: Failed
- Location: Lt Wing/Body
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, LEFT WING/BODY OVERHEAT LIGHT CAME ON.  ACCOMPLISHED IRREGULAR PROCEDURE, BUT LIGHT STAYED ON.  RETURNED TO DEN.  *S/D*  FOUND OVERHEAT ELEMENT BAD.  REPLACED M487 ELEMENT, CHECKS OK.
